mental-health-icon

Anxiety disorder

Hi im working In software firm. I'm suspecting that I'm suffering from anxiety. I'm always worried with past reasons and rest less mind. Getting nervous in many of the situations. And I'm facing shivering In hands and body neck muscle pain
views-icons 141 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Anxiety disorder

doctor profile image
Dr. Antara Gupta Aligarh | Psychiatrist
Answered
Past was past. Let it rest there. Thinking about it is not going to change anything at present. Look at your present day and try to live it to the fullest. Shivering of hands and legs can improve with antianxiety medicines. It is dangerour to take meds advised without face to face consultation so pls see a psychiatrist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
There should be reasons behind all these symtoms and aslo i think you have neglected from these over a period... Try to introspect your past incidents based on which you could have developed these symptoms...
Next Steps
Else better take an expertise help to resolve these and lead a peaceful life from then on...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Ramaiah Bangalore | Addiction Psychiatrist
Answered
Hi

Your experiences does indicate symptoms of anxiety disorder. It is important to rule out any physical health reasons contributing to this like any thyroid, anaemia or even any use of alcohol, smoking or other substances. Any ongoing stress or threat perceptions need to be explored & addressed. If the impact is significant I suggest you consult a psychiatrist. If it is mild, start some relaxation exercise, yoga, meditation, good sleep hygiene  & start being present to moments of anxiety & carry on with your work without fighting with anxiety symptoms. Best wishes

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Udayan Bhaumik Kolkata | Psychiatrist
Answered
As these issues are causing you problems in day to day life,you need a psychologist.You can use inderal 40 mg in morning and afternoon .Avoid it if you have asthma/diabetes/doing gym regularly.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani Vadodara | Clinical Psychologist
Answered
hi. what are your working hours, and do you work in shifts? do you get proper sleep. please check on these things and if the problem persists, you should go to a therapist.
Next Steps
Start drinking water sip by sip when anxious, it'll help.
Health Tips
do not think much and respect your body clock.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO